Extremal covers

  • V. V. Makeev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. Danzer, B. Grünbaum, and V. Klee, Helly's Theorem [Russian translation], Mir, Moscow (1968).Google Scholar
  2. 2.
    Exercises in Combinatorial Geometry and the Theory of Convex Bodies [in Russian], Nauka, Moscow (1971).Google Scholar
  3. 3.
    G. Poole and J. Gerriets, “Minimum covers for arcs of constant length,” Bull. Am. Math. Soc.,79, No. 2, 462–463 (1973).Google Scholar
  4. 4.
    J. Gerriets and G. Poole, “Convex regions which cover arcs of constant length,” Am. Math. Month.,81, No. 1, 36–41 (1974).Google Scholar
  5. 5.
    J. Wetzel, “Sectorial covers for curves of constant length,” Can. Math. Bull.,16, No. 3, 367–375 (1973).Google Scholar
  6. 6.
    M. D. Kovalev, “A smallest Lebesgue cover exists,” Mat. Zametki,40, No. 3, 401–406 (1986).Google Scholar
  7. 7.
    V. V. Makeev, “Universal covers,” Ukr. Geometr. Sb., No. 24, 70–79(1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. V. Makeev
    • 1
  1. 1.Leningrad Chemical and Pharmaceutical InstituteUSSR

Personalised recommendations